Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Trepalin Andrey Sergeevich
(recent publications)
| by years | scientific publications | by types |



   2018
1. Andrey Trepalin, “Quotients of del Pezzo surfaces of high degree”, Transactions of the American Mathematical Society, 370:9 (2018), 6097–6124 , arXiv: https://arxiv.org/abs/1312.6904  mathscinet  zmath  adsnasa
2. Andrey Trepalin, “Quotients of del Pezzo surfaces of degree $2$”, Moscow Mathematical Journal, 18:3 (2018), 557–597 , arXiv: https://arxiv.org/abs/1709.02006  mathnet  crossref  mathscinet  isi

   2017
3. S. Yu. Rybakov, A. S. Trepalin, “Minimal cubic surfaces over finite fields”, Sb. Math., 208:9 (2017), 1399–1419  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib  scopus (cited: 2)
4. Andrey Trepalin, “Minimal del Pezzo surfaces of degree $2$ over finite fields”, Bull. Korean Math. Soc., 54:5 (2017), 1779–1801 , arXiv: https://arxiv.org/abs/1611.02832  mathscinet  zmath  adsnasa

   2016
5. Andrey Trepalin, “Quotients of conic bundles”, Transformation Groups, 21:1 (2016), 275–295 , arXiv: https://arxiv.org/abs/1312.6867  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  scopus (cited: 2)
6. Andrey Trepalin, “Quotients of cubic surfaces”, European Journal of Mathematics, 2:1 (2016), 333–359 , arXiv: https://arxiv.org/abs/1506.05138  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)

   2014
7. Andrey S. Trepalin, “Rationality of the quotient of $\mathbb{P}^2$ by finite group of automorphisms over arbitrary field of characteristic zero”, Cent. Eur. J. Math., 12:2 (2014), 229–239 , arXiv: https://arxiv.org/abs/1110.6338  mathscinet  zmath  adsnasa


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019